Generalized stability of C* -ternary quadratic mappings
By Choonkill Park, Jianlian Cui. 2007
62 citations recorded by the source corpus.
We prove the generalized stability of C*-ternary quadratic mappings in C*-ternary rings for the quadratic functional equation f(x
Subfields: Algebra and Number Theory, Applied Mathematics, Gastroenterology
View Paper: https://www.semanticscholar.org/paper/7aff042c7fd46acbfe89c6fd1f6b94778946e6e7
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Algebra and Number Theory
In Applied Mathematics
In Gastroenterology
Citations in the corpus
- Homomorphisms and Derivations in $C^*$-Algebras (2007, background): “For further research developments in stability of functional equations, the readers are referred to the works of Park [14, 22, 24–29], J.”